# SDR ASAA2021062235293

- Difficulty date: June 22, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 20,857 hours, 6,669 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550422
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER WET AREA HAS PITTING CORROSION ON STRUCTURE BEAM STA 947 UNDER LAV E FLOOR PANEL CIRCLE IN RED AND STREAMER ATTACHED.DOT A763. GROUNDED - YES. REMOVED CORROSION FROM THE UPPER SURFACE OF THE TRANSVERSE FLOOR BEAM IN THE AFT WET AREA IN THE MAIN CABIN AT STA 947.5, RBL 25 IAW B737-900ER SRM 51-10-02.ORIGINAL THICKNESS OF HORIZONTAL FLANGE 0.180, REMVOED 0.043, REMAINING THICKNESS 0.137 FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-70-51-1A-1. ACCOMPLISHED SURFACE AND 0PROBE HFEC INSPECTYIONS IAW B737-NDT MANUAL PART 6 51-00-00 PROCEDURES 16 AND 23 WITH NO CRACK INDICATIONS. ROTO PEENED BLENDED AREA IAW BOEING SOPM 20-10-03 AND B737-900ER SRM 51-10-02, REPAIRED THE AREA OF TRANSVERSE BEAM AT STA 947.5, RBL 25 IAW B737 SRM 51-10-02. REPAIRED THE AREA OF TRANSVERSE BEAM AT STA 947.5, RBL 25 IAW B737-900ER SRM 53-70-51-2R-B REPAIR 8, ALTERNATIVE 1. THIS IS A CATEGORY "A" REPAIR   DOT A763 AND STREAMER REMOVED.
